Acta Mathematica, 1964, Volume 112

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Parameter estimation for stochastic processes

T. S. Pitcher Lincoln Laboratory (1), Massachuselts Institute of Technology

TBD mathscidoc:1701.331268

Acta Mathematica, 112, (1), 1-40, 1963.8
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 621 downloads ] [ 0 comments ] [ Cited by 209 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the mean value of the error term for a class of arithmetical functions

K. Chandrasekharan Tata Institute of Fundamental Research, Bombay Raghavan Narasimhan Tata Institute of Fundamental Research, Bombay

TBD mathscidoc:1701.331269

Acta Mathematica, 112, (1), 41-67, 1963.11
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities related to certain couples of local rings

Christer Lech Uppsala

TBD mathscidoc:1701.331270

Acta Mathematica, 112, (1), 69-89, 1964.2
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 809 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Teichmüller spaces of groups of the second kind

Clifford J. Earle Harvad University, Cambridge, USA

TBD mathscidoc:1701.331271

Acta Mathematica, 112, (1), 91-97, 1964.2
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weighted trigonometrical approximation on$R$^{1}with application to the Germ field of a stationary Gaussian noise

N. Levinson Massachusetts Institute of Technology, Massachusetts, USA H. P. McKean Jr. Massachusetts Institute of Technology, Massachusetts, USA

TBD mathscidoc:1701.331272

Acta Mathematica, 112, (1), 99-143, 1963.10
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bounded approximation by polynomials

L. A. Rubel Columbia University and the University of Illinois, University of Michigan A. L. Shields Columbia University and the University of Illinois, University of Michigan

TBD mathscidoc:1701.331273

Acta Mathematica, 112, (1), 145-162, 1963.9
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 889 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A maximal theorem for subadditive functions

R. P. Gosselin University of Connecticut, Connecticut, USA

TBD mathscidoc:1701.331274

Acta Mathematica, 112, (1), 163-180, 1964.1
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 792 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the characteristic of functions meromorphic in the unit disk and of their integrals

W. K. Hayman Imperical College, London

TBD mathscidoc:1701.331275

Acta Mathematica, 112, (1), 181-214, 1964.4
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 554 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A critical topology in harmonic analysis on semigroups

Arne Beurling Institute for Advanced Study, Princeton, N. J.

TBD mathscidoc:1701.331276

Acta Mathematica, 112, (1), 215-228, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the periodicity theorem for complex vector bundles

Michael Atiyah Oxford University, Oxford, UK Raoul Bott Oxford University, Oxford, UK

TBD mathscidoc:1701.331277

Acta Mathematica, 112, (1), 229-247, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 676 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On deformations of discontinuous groups

A. Andreotti Brandeis University, Wathan, USA E. Vesentini Brandeis University, Wathan, USA

TBD mathscidoc:1701.331278

Acta Mathematica, 112, (1), 249-298, 1964.5
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved